I have had Tolosa Hunt Syndrome for over 1 year now. Initial response to prednisolone, however still some symptoms; not in severe pain. On 15mg of prednisone for the last 8 months.
Is there a medical expert on THS? (anywhere in the world).
Expert on THS, I would be shocked if there was one, because with the expection of the Neurologist who told us about, each Dr we have come in contact with (including the Neurologist who is currently treating my husband) has never even heard of this......The only other treatment I have read about is radiation. My husband started having symptoms in June 2008 and started on prednisone in July of 2008. He is still on 40mg daily. He tried stepping down a few months ago by only 5mg and the pain started to return. His Dr wants to repeat the MRI (even though it has never showed anything), but first wants him be off prednisone completely for 2 weeks... we haven't attempted that yet.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.